Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, номер 2, страницы 13–27 (Mi basm194)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

Research articles

Algebraic equations with invariant coefficients in qualitative study of the polynomial homogeneous differential systems

Valeriu Baltag

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chisinau, Republic of Moldova

Аннотация: For planar polynomial homogeneous real vector field $X=(P,Q)$ with $\deg(P)=\deg(Q)=n$ some algebraic equations of degree $n+1$ with $GL(2,\mathbb{R})$-invariant coefficients are constructed. A recurrent method for the construction of these coefficients is given. In the generic case each real or imaginary solution $s_i (i=1,2,\ldots,n+1)$ of the main equation is a value of the derivative of the slope function, calculated for the corresponding invariant line. Other constructed equations have, respectively, the solutions $1/s_i$, $1-s_i$, $s_i/(s_i-1)$, $(s_i-1)/s_i$, $1/(1-s_i)$. The equation with the solutions $ (n+1)s_i-1$ is called residual equation. If $X$ has real invariant lines, the values and signs of solutions of constructed equations determine the behavior of the orbits in a neighbourhood at infinity. If $X$ has not real invariant lines, it is shown that the necessary and sufficient conditions for the center existence can be expressed through the coefficients of residual equation.

Ключевые слова и фразы: algebraic equation, invariant, differential homogeneous system, qualitative study, center problem.

Полный текст: PDF файл (178 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
MSC: 34C05, 58F14
Поступила в редакцию: 30.12.2002
Язык публикации: английский

Образец цитирования: Valeriu Baltag, “Algebraic equations with invariant coefficients in qualitative study of the polynomial homogeneous differential systems”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 2, 13–27

Цитирование в формате AMSBIB
\RBibitem{Bal03}
\by Valeriu~Baltag
\paper Algebraic equations with invariant coefficients in qualitative study of the polynomial homogeneous differential systems
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2003
\issue 2
\pages 13--27
\mathnet{http://mi.mathnet.ru/basm194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1995424}
\zmath{https://zbmath.org/?q=an:1051.34022}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm194
  • http://mi.mathnet.ru/rus/basm/y2003/i2/p13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Artés J.C., Llibre J., Vulpe N., “When singular points determine quadratic systems”, Electron. J. Differential Equations, 2008, 82, 37 pp.  mathscinet  zmath  isi  elib
    2. Artés, Joan C.; Llibre, Jaume; Vulpe, Nicolae, “Quadratic systems with a polynomial first integral: a complete classification in the coefficient space R12”, J. Differential Equations, 246:9 (2009), 3535–3558  crossref  mathscinet  zmath  isi  elib  scopus
    3. Artés, Joan C.; Llibre, Jaume; Vulpe, Nicolae, “Quadratic systems with a rational first integral of degree three: a complete classification in the coefficient space ?12”, Rendiconti del Circolo Matematico di Palermo, 59:3 (2010), 419–449  crossref  mathscinet  zmath  scopus
    4. Vulpe N., “Characterization of the finite weak singularities of quadratic systems via invariant theory”, Nonlinear Analysis-Theory Methods & Applications, 74:17 (2011), 6553–6582  crossref  mathscinet  zmath  isi  scopus
    5. J. C. Artés, J. Llibre, D. Schlomiuk, N. Vulpe, “Geometric configurations of singularities for quadratic differential systems with total finite multiplicity lower than 2”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 1, 72–124  mathnet  mathscinet
    6. Cristina Bujac, “One subfamily of cubic systems with invariant lines of total multiplicity eight and with two distinct real infinite singularities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 1, 48–86  mathnet
    7. Oliveira R.D.S., Rezende A.C., Schlomiuk D., Vulpe N., “Geometric and Algebraic Classification of Quadratic Differential Systems With Invariant Hyperbolas”, Electron. J. Differ. Equ., 2017, 295  mathscinet  zmath  isi
    8. Bujac C., Vulpe N., “Cubic Differential Systems With Invariant Straight Lines of Total Multiplicity Eight Possessing One Infinite Singularity”, Qual. Theor. Dyn. Syst., 16:1 (2017), 1–30  crossref  mathscinet  zmath  isi  scopus
    9. Bujac C., Vulpe N., “First Integrals and Phase Portraits of Planar Polynomial Differential Cubic Systems With Invariant Straight Lines of Total Multiplicity Eight”, Electron. J. Qual. Theory Differ., 2017, no. 85, 1–35  crossref  mathscinet  isi  scopus
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:369
    Полный текст:61
    Литература:31
    Первая стр.:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022